# SDR 20000511SH021

- Difficulty date: April 24, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Part number: 52772114
- Part serial: 434
- Condition: Damaged
- Location: Outflow Valve
- Part time: 240 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE HAD ''TEAR'' IN SEAL.  FOUND MANUFACTURING DEBRIS IMBEDDED IN SILICON SEAL.  (X)
